Friday, May 07, 2010

Health Scares Are Big In The Tabloids This Week

This week seems to be the everyone is dying week in the tabloids. First, The Enquirer has a piece saying Chaz Bono weighs 270 pounds, and since he is just 5 foot 5 that he is obese and that everyone is worried he is going to suffer a heart attack. They say that because of the testosterone he is taking because of his gender reassignment, his health is going to get even worse.

I remember when Chaz was on Celebrity Fit Club. I think that might be the last season I watched. He didn't really seem like he wanted to lose weight and since then apparently has added on lots more.The Globe is worried about Penny Marshall. They say she weighs 250 pounds and is fighting for her life. Unlike Chaz who also seems to gain weight because of unhealthy eating all of Penny's weight gain is attributed to the cancer fighting drugs she is taking.

13 comments:

__-__=__ said...

Drugs are bad, mmmmmmmmkay????

RocketQueen said...

Tabloids should shut the fuck up about stuff like this. These people are dealing with severe health problems - they don't need it splashed all over trash pages for everyone to read.

Sue Ellen Mishkey said...

You know you sweat a lot when you keep a sweat rag on your person.

Do You Come with the Car? said...

What cancer drugs make the patient gain a lot of weight? The people I've known and seen fighting cancer all became frighteningly skinny from the meds and lack of appetite... Is she on some sort of steroidal treatment, maybe?

Syko said...

Has to be steroids. They flat mess with your weight. I too think the tabloids should back off. These people know they have problems. Possibly they are trying to overcome them. Possibly not. But the tabs should focus on bad behavior, not bad health.

Sylvia said...

Didn't know Penny has cancer.

Cheryl said...

Steroids can be used short term with cancer treatments to reduce inflammation and increase appetite. Not a doctor but have had many sick family members.

califblondy said...

I didn't know about Penny. She's always been healthy looking (meaning not stick thin), I hope she's okay.

I hope Chaz gets his weight under control. He looks uncomfortable, but I know steroids can do some screwy things.

Jess said...
This comment has been removed by the author.
Pookie said...

on noooo...penny m. has cancer? =O

Sherry said...

So sad for Penny.

Chaz looks like John Candy.

Mooshki said...

Obesity by itself does not mean you're at death's door. Chaz looked very healthy to me when he was on TMZ a day or two ago. (Btw, congrats to him on becoming legally a man!)

The Dude Abides said...

It's likely that Penny is taking prednisone to alleviate side effects from her chemotherapy. Prednisone's side effects include fluid retention in the face, hands, and feet, plus increased appetite and overall weight gain. I hope Penny recovers.